# SDR ASOA2012080902042

- Difficulty date: July 16, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 26,301 hours, 18,996 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Part time: 987,072 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 280 WEB CORRODED.     FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-11-10-201-003-A01. REPAIRED IAW GREO 670-53-11-0594.
